MathSciNet Relay Station
MathSciNet bibliographic data
MR949897 58G30 (35P25 47F05 58G25 81E13)
Baez, John C. Scattering for the Yang-Mills equations. Trans. Amer. Math. Soc. 315 (1989), no. 2, 823–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement